Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 79, NWS Twin Cities, MN

June 26, 2010Dunn County, Pepin County, Pierce County, Wisconsin; Goodhue County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 10:40 PM CDT for Dunn County, Pepin County, Pierce County, Wisconsin; Goodhue County, Minnesota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 10:40 PM CDT (03:40 UTC)
Expired
Jun 26, 2010, 11:41 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Goodhue County, MN, Dunn County, WI, Pepin County, WI, Pierce County, WI

The radar

The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:10 PM CDTTSTM WND DMG1 Nw Maiden Rock, WIMULTIPLE LARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1959 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS53 KMPX 270340
SVRMPX
MNC049-WIC033-091-093-270500-
/O.NEW.KMPX.SV.W.0079.100627T0340Z-100627T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1040 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  SOUTHERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
  EASTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
  PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL MIDNIGHT CDT

* AT 1040 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST
  OF BAY CITY TO 9 MILES WEST OF BAY CITY TO 30 MILES SOUTHWEST OF
  FRONTENAC...AND MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DURAND...
  MENOMONIE...
  BAY CITY...
  FRONTENAC...
  MAIDEN ROCK...
  STOCKHOLM...
  PLUM CITY...
  SPRING VALLEY...
  ELMWOOD...
  PEPIN...
  PORCUPINE...
  ARKANSAW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4459 9201 4443 9207 4441 9210 4445 9225
      4445 9241 4437 9243 4437 9255 4486 9236
      4486 9215 4491 9214 4499 9180 4473 9166
      4459 9165
TIME...MOT...LOC 0340Z 262DEG 29KT 4484 9269 4464 9259
          4421 9274
WIND...HAIL 65MPH <.75IN

$$
3 follow-up statements
651 
WWUS53 KMPX 270420
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1120 PM CDT SAT JUN 26 2010

MNC049-270429-
/O.CAN.KMPX.SV.W.0079.000000T0000Z-100627T0500Z/
GOODHUE MN-
1120 PM CDT SAT JUN 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOODHUE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
GOODHUE COUNTY. REPORT ANY SEVERE WEATHER THAT HAS OCCURRED TO YOUR
LOCAL LAW ENFORCEMENT.

LAT...LON 4459 9201 4443 9207 4441 9210 4445 9225
      4449 9230 4453 9231 4456 9234 4457 9240
      4486 9236 4486 9209 4490 9175 4473 9166
      4459 9165
TIME...MOT...LOC 0419Z 266DEG 37KT 4483 9227 4462 9205
          4434 9210

$$

WIC033-091-093-270500-
/O.CON.KMPX.SV.W.0079.000000T0000Z-100627T0500Z/
DUNN WI-PIERCE WI-PEPIN WI-
1120 PM CDT SAT JUN 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PEPIN...
EASTERN PIERCE AND SOUTHERN DUNN COUNTIES UNTIL MIDNIGHT CDT...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRING
VALLEY TO ARKANSAW TO WABASHA...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  DURAND...ELLA...ARKANSAW...SPRING VALLEY...ELMWOOD...EAU GALLE...
  ROCK FALLS AND CARYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

VERY HEAVY RAINFALL RATES ARE ALSO LIKELY WITH THESE THUNDERSTORMS.

&&

LAT...LON 4459 9201 4443 9207 4441 9210 4445 9225
      4449 9230 4453 9231 4456 9234 4457 9240
      4486 9236 4486 9209 4490 9175 4473 9166
      4459 9165
TIME...MOT...LOC 0419Z 266DEG 37KT 4483 9227 4462 9205
          4434 9210
WIND...HAIL 60MPH <.75IN

$$
110 
WWUS53 KMPX 270431
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1131 PM CDT SAT JUN 26 2010

WIC093-270440-
/O.CAN.KMPX.SV.W.0079.000000T0000Z-100627T0500Z/
PIERCE WI-
1131 PM CDT SAT JUN 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIERCE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
PIERCE COUNTY.

LAT...LON 4459 9200 4458 9203 4443 9207 4441 9210
      4445 9225 4449 9229 4454 9214 4486 9214
      4490 9175 4473 9166 4459 9165
TIME...MOT...LOC 0430Z 266DEG 37KT 4484 9211 4463 9189
          4436 9201

$$

WIC033-091-270500-
/O.CON.KMPX.SV.W.0079.000000T0000Z-100627T0500Z/
DUNN WI-PEPIN WI-
1131 PM CDT SAT JUN 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PEPIN AND
SOUTHERN DUNN COUNTIES UNTIL MIDNIGHT CDT...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ELMWOOD TO DURAND TO WABASHA...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROCK FALLS AND CARYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

VERY HEAVY RAINFALL RATES ARE ALSO LIKELY WITH THESE THUNDERSTORMS.

&&

LAT...LON 4459 9200 4458 9203 4443 9207 4441 9210
      4445 9225 4449 9229 4454 9214 4486 9214
      4490 9175 4473 9166 4459 9165
TIME...MOT...LOC 0430Z 266DEG 37KT 4484 9211 4463 9189
          4436 9201
WIND...HAIL 60MPH <.75IN

$$
274 
WWUS53 KMPX 270441
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1141 PM CDT SAT JUN 26 2010

WIC033-091-270451-
/O.CAN.KMPX.SV.W.0079.000000T0000Z-100627T0500Z/
DUNN WI-PEPIN WI-
1141 PM CDT SAT JUN 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR PEPIN AND SOUTHERN DUNN
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 4459 9200 4458 9203 4443 9207 4441 9210
      4445 9225 4449 9229 4454 9214 4486 9214
      4490 9175 4473 9166 4459 9165
TIME...MOT...LOC 0441Z 266DEG 37KT 4485 9195 4464 9173
          4437 9185

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:39 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 26, 10:39 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1039 PM CDT SAT JUN 26 2010

.DISCUSSION...

WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.

STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.

&&

.AVIATION... /06Z TAF ISSUANCE/

JUST BEFORE MIDNIGHT...THE SFC TROUGH WAS ON THE WESTERN FRINGES OF
WEST CENTRAL MN...AND SHOULD CONTINUE TO MOVE EAST ACROSS THE
FORECAST AREA OVERNIGHT AND SUNDAY MORNING. LIFR TO IFR CONDS
PERSISTING OVER WEST CENTRAL WISCONSIN DURING THE OVERNIGHT
HOURS...CONDS EXPECTED TO IMPROVE FROM WEST TO EAST. WEAK SURFACE
RIDGE BUILDING BEHIND THE SFC TROUGH. WINDS VARIABLE IN DIRECTION IN
THE VICINITY OF THE TSRA. WINDS BECOMING WEST-NORTHWEST 10 TO 15
MPH. CLOUD/CEILING HEIGHTS LIFTING TO 4000-5000 FEET AGL SUNDAY.

KMSP...WEATHER CONDITIONS WILL CONTINUE TO IMPROVE AS A SURFACE
TROUGH MOVING THROUGH BY MID SUNDAY MORNING. IN THE
MEANTIME...EXPECT SOME MARGINAL TO IFR WEATHER CONDS IN THE VICINITY
OF THUNDERSTORMS.  WINDS VARIABLE IN DIRECTION IN THE VICINITY OF
THE TSRA. WINDS BECOMING WEST-NORTHWEST 10 TO 15 MPH. CLOUD/CEILING
HEIGHTS LIFTING TO 4000-5000 FEET AGL SUNDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
     FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
     REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

JPR/JM
Hazardous weather outlook, Jun 26, 1:46 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
146 PM CDT SAT JUN 26 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
146 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF
THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A
MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS
TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM
APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD.
A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID
TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE
AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND
SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE
STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL...
HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK
ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND
INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT.
THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE
ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN
BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS
POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH
CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN
ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME.

THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES.
DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY
SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING
THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED.

AZ

In the hours before

Local storm report, Jun 26, 10:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     FLASH FLOOD      FARIBAULT               44.30N 93.27W
06/26/2010                   RICE               MN   TRAINED SPOTTER

            WATER OVER CURBS.

&&

CARLYON
Local storm report, Jun 26, 10:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TORNADO          HARTLAND                43.80N 93.49W
06/26/2010                   FREEBORN           MN   LAW ENFORCEMENT

            REPORTED BY POLICE.

&&

CARLYON
Local storm report, Jun 26, 10:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1019 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     ALBERT LEA              43.66N 93.37W
06/26/2010                   FREEBORN           MN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN.

&&

CARLYON
Local storm report, Jun 26, 10:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     FARIBAULT               44.30N 93.27W
06/26/2010                   RICE               MN   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

CARLYON
Local storm report, Jun 26, 10:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1029 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND DMG     ALBERT LEA              43.66N 93.37W
06/26/2010                   FREEBORN           MN   TRAINED SPOTTER

            POWER LINES AND 8 INCH BRANCHES DOWN...POWER IS OUT.

&&

CARLYON
Local storm report, Jun 26, 10:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      FARIBAULT               44.30N 93.27W
06/26/2010                   RICE               MN   TRAINED SPOTTER

            WATER UP TO 2 FEET IN STREETS.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:53 PM CDTSevere Thunderstorm WarningMPXPierce82 min
Jun 26, 10:14 PM CDTAreal Flood AdvisoryMPXDunn, Pepin, Pierce4 hr
Jun 26, 10:57 PM CDTFlash Flood WarningMPXPierce3 hr
Jun 26, 11:14 PM CDTFlash Flood WarningMPXChippewa, Dunn, Eau Claire, Pepin, Saint Croix3 hr
Jun 27, 12:31 AM CDTSpecial Weather StatementMPXDunn, Pepin, Pierce, Saint Croix59 min
Jun 26, 7:39 PM CDTSpecial Weather StatementMPXBrown, Nicollet, Watonwan51 min
Jun 26, 7:59 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott61 min
Jun 26, 8:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan57 min
Jun 26, 8:15 PM CDTFlash Flood WarningMPXBlue Earth, Faribault, Martin, Watonwan4 hr
Jun 26, 8:17 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan43 min
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Scott, Sibley53 min
Jun 26, 8:45 PM CDTTornado WarningMPXBlue Earth, Nicollet30 min
Jun 26, 8:50 PM CDTFlash Flood WarningMPXDakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more5 hr
Jun 26, 8:51 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott84 min
Jun 26, 9:00 PM CDTAreal Flood AdvisoryMPXCarver5 hr
Jun 26, 9:00 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Martin, Steele, Waseca60 min
Jun 26, 9:11 PM CDTTornado WarningMPXLe Sueur, Rice, Scott34 min
Jun 26, 9:35 PM CDTTornado WarningMPXSteele, Waseca25 min
Jun 26, 9:42 PM CDTTornado WarningMPXDakota, Scott48 min
Jun 26, 9:45 PM CDTFlash Flood WarningMPXGoodhue4 hr
Jun 26, 9:47 PM CDTTornado WarningMPXFaribault, Freeborn, Steele, Waseca28 min
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca49 min
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet4 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet9 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley8 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Hennepin, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXDakota, Hennepin, Scott3 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXRedwood49 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.